Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 350474, 5 pages
http://dx.doi.org/10.1155/2014/350474
Research Article

Approximation Theorems for Functions of Two Variables via -Convergence

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 23 October 2013; Accepted 13 December 2013; Published 10 February 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Mohammed A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pringsheim, “Zur theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Mursaleen, “On some new invariant matrix methods of summability,” The Quarterly Journal of Mathematics, vol. 34, no. 1, pp. 77–86, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. P. Schaefer, “Infinite matrices and invariant means,” Proceeding of the American Mathematical Society, vol. 36, pp. 104–110, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, no. 1, pp. 167–190, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. C. Çakan, B. Altay, and M. Mursaleen, “The σ-convergence and σ-core of double sequences,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1122–1128, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. Mursaleen and S. A. Mohiuddine, “Double σ-multiplicative matrices,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 991–996, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. Mursaleen and S. A. Mohiuddine, “Regularly σ-conservative and σ-coercive four dimensional matrices,” Computers & Mathematics with Applications, vol. 56, no. 6, pp. 1580–1586, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Mursaleen and S. A. Mohiuddine, “On σ-conservative and boundedly σ-conservative four-dimensional matrices,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 880–885, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. F. Móricz and B. E. Rhoades, “Almost convergence of double sequences and strong regularity of summability matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 2, pp. 283–294, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. P. Korovkin, Linear Operators and Approximation Theory, Hindustan, Delhi, India, 1960.
  11. A. D. Gadjiev and C. Orhan, “Some approximation theorems via statistical convergence,” The Rocky Mountain Journal of Mathematics, vol. 32, no. 1, pp. 129–138, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. S. A. Mohiuddine, “An application of almost convergence in approximation theorems,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1856–1860, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. G. A. Anastassiou, M. Mursaleen, and S. A. Mohiuddine, “Some approximation theorems for functions of two variables through almost convergence of double sequences,” Journal of Computational Analysis and Applications, vol. 13, no. 1, pp. 37–46, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. F. Dirik and K. Demirci, “Korovkin type approximation theorem for functions of two variables in statistical sense,” Turkish Journal of Mathematics, vol. 33, pp. 1–11, 2009. View at Google Scholar
  15. S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical summability (C, 1) and a Korovkin type approximation theorem,” Journal of Inequalities and Applications, vol. 2012, no. 2, article 172, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. A. Mohiuddine and A. Alotaibi, “Statistical convergence and approximation theorems for functions of two variables,” Journal of Computational Analysis and Applications, vol. 15, no. 2, pp. 218–223, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Demirci and S. Karakuş, “Korovkin-type approximation theorem for double sequences of positive linear operators via statistical A-summability,” Results in Mathematics, vol. 63, no. 1-2, pp. 1–13, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. D. Gadžiev, “The convergence problems for a sequence of positive linear operators on unbounded sets, and theorems analogous to that of P.P. Korovkin,” Soviet Mathematics Doklady, vol. 15, pp. 1433–1436, 1974. View at Google Scholar · View at MathSciNet
  19. R. F. Patterson and E. Savaş, “Korovkin and Weierstrass approximation via lacunary statistical sequences,” Journal of Mathematics and Statistics, vol. 1, no. 2, pp. 165–167, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. A. Mohiuddine and A. Alotaibi, “Korovkin second theorem via statistical summability (C, 1),” Journal of Inequalities and Applications, vol. 2013, article 149, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. O. H. H. Edely, S. A. Mohiuddine, and A. K. Noman, “Korovkin type approximation theorems obtained through generalized statistical convergence,” Applied Mathematics Letters, vol. 23, no. 11, pp. 1382–1387, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. D. D. Stancu, “A method for obtaining polynomials of Bernstein type of two variables,” The American Mathematical Monthly, vol. 70, no. 3, pp. 260–264, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. V. I. Volkov, “On the convergence of sequences of linear positive operators in the space of continuous functions of two variables,” Doklady Akademii Nauk SSSR, vol. 115, pp. 17–19, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet